MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ccc.2006.02.002

Медицинская библиотека · Critical care clinics · 2006

Drug-associated disease: hematologic dysfunction.

Vandendries Erik R, Drews Reed E

СтатьяОбзорПеревод в очереди

Аннотация

Hematologic dysfunction, including thrombocytopenia, anemia, neutropenia, thromboses, and coagulopathy, occur commonly during critical illnesses. A major challenge is to identify drug-induced causes of hematologic dysfunction. Given the wide variety of drug-induced hematologic effects, clinicians always should consider any concomitant drugs in the differential diagnosis of acquired hematologic dysfunction. The most severe effects include drug-induced aplastic anemia, heparin-induced thrombocytopenia, and drug-induced thrombotic microangiopathy. Certain drugs are associated with multiple hematologic effects. For example, cisplatin can cause hemolytic uremia syndrome and erythropoietin deficiency, and quinine can precipitate immune-mediated thrombocytopenia, immune-mediated thrombocytopenia, and thrombotic microangiopathy.

Для цитирования: Vandendries Erik R, Drews Reed E. Drug-associated disease: hematologic dysfunction.. Critical care clinics. 2006. DOI: 10.1016/j.ccc.2006.02.002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.